# SDR SWAA020287

- Difficulty date: February 6, 2002
- Submitted: February 12, 2002
- Operation: Air carrier
- Aircraft: N130SW
- Make and model: Boeing 737-2T4
- Aircraft serial: 22699
- Aircraft time: 60,596 hours, 64,531 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545767
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND FUSLAGE SKIN CRACKED (4 EA) ABOVE STR 10R, BS'S 425, 434, 474 AND 494.  REPAIRED SKIN PER SWA RA.
